# SDR AMTA200700290

- Difficulty date: June 14, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Part serial: 10980298
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSGS RT PACK OFF & PACK TEMP DISPLAYED RT INOP & PACK OFF LGTS ILLUM, LIGHTS EXTINGUISHED WHEN PACK RESET SWITCH IN STANDBY, OPERATION NORMAL IN STANDBY.  OCCURED AT FL 350 MACH .79.  PERFORMED PACK TEMP CONTROLLER BITE PROC, IAW FIM 21-51-00, FIG 104, FOUND COMPRESSOR SENSOR FAULT, REMOVED AND REPLACED RT PACK COMPRESSOR SENSOR IAW 21-51-06-4, OPS CHECKS NORMAL.  (K)
